# SDR ANCF20231704011

- Difficulty date: April 9, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N536AV
- Make and model: Airbus A320-214
- Aircraft serial: 5360
- Aircraft time: 22,331 hours, 22,203 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF VENT EXTRACT FAULT WAS PRESENTED ON ECAM.   IN ACCORDANCE WITH TSM 21-26-00-810-809-A FAILURE OF THE BLOWER FAN WAS PERFORMED, THE CONTACTOR 8HQ AND BLOWER 20HQ WERE REPLACED AND NOT HELP, THE WIRING CHECK WAS FOUND WITH BURNED AND WAS REPAIRED
